MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN TRABECULAR METAL POROUS STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN TRABECULAR METAL POROUS STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona ultracongruent articular surface right 12mm catalog #: 42521200512 lot #: 65133241, persona trabecular metal porous two-peg tibial component right size e catalog #: 42530007102 lot #: 65596950, persona trabecular metal porous cruciate retaining standard femoral component catalog #: 42502806402 lot #: 64946957.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2024-00992; 3007963827-2024-00082.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address patella pain approximately fourteen (14) months post-operatively.During the revision, the surgeon also exchanged the articular surface for a larger size to achieve better stability.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.No product was returned, or no photographs were provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h11.Upon an internal data review, it was determined that this device was reported under the incorrect manufacturer.This report should be considered void, and the event will be reported under (b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon an internal data review, it was determined that this device was reported under the incorrect manufacturer.This report should be considered void, and the event will be reported under (b)(4).

Brand Name
NEXGEN TRABECULAR METAL POROUS STANDARD PRIMARY PATELLA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18952101
Report Number0001822565-2024-00992
Device Sequence Number7348356
Product Code MBH
UDI-Device Identifier00889024309807
UDI-Public(01)00889024309807(17)270415(10)65351273
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00587806532
Device Lot Number65351273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer08/08/2024
03/24/2026
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date08/21/2024
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale